MathSciNet Relay Station
MathSciNet bibliographic data
MR2258360 (2007f:05164) 05C80 (60C05 82B41)
Turova, Tatyana S. Phase transitions in dynamical random graphs. J. Stat. Phys. 123 (2006), no. 5, 1007–1032.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement